# SDR ASAA2016042216494

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,784 hours, 9,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R1 EXIT LAMP COVER DAMAGED/MISSING.  ACFT GROUNDED. REPLACED R-1 DOOR EMERGENCY EXIT SIGN ASSY IAW AMM 33-51-01-960-802.
